# SDR CALA2025052905066

- Difficulty date: May 15, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 79,690 hours, 29,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT STA 480 BETWEEN S8L AND S9L WITH EVIDENCE OF CRACK AT CLEVIS IB ATTACH FASTENER.   INSTALLED REPAIR AT MAIN CABIN FRAME STA 480 BETWEEN S8LTO S9L REF. B737-800 SRM 51-40-02-0G-0, AND UNITED EC/RA #5310-07665 REV. ORIGINAL
